# SDR HALA0600537

- Difficulty date: July 15, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER FWD AUXILIARY SPAR, UPPER MATING SURFACES FOR REMOVABLE LEADING EDGE HAS NUMEROUS SCRATCH MARKS.  BLENDED NUMEROUS SCRATCH MARKS ON L/H HORIZONTAL STAB. FWD, AUX SPAR, UPPER SPAR MATING SURFACE FOR REMOVABLE LE. DEEPEST MEASUREMENT OBTAINED WAS 0.009". BENDES FOUND TO BE WITHIN LIMITES. ALODINED AND PRIMED BLEND AREAS. WORK DONE IAW SRM 55-10-10, MM51-21-04, 51-21-10. CUMULATIVE BLEND IS 1.2" LONG BY 0.5" WIDE. ORIGINAL THICKNESS: 0.100".REMAINING THICKNESS (LOWER) 0.091. WORK DONE IAW BOEING DWG 185T4000.
